# SDR ASAA2019092530831

- Difficulty date: September 25, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 48,566 hours, 14,502 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: 3906605010
- Part serial: YJ376720
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 18,481 hours, 5,446 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING LANDING ROLL OUT #2 ENGINE CONTROL LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED B737-800 FIM 73-06 TASK 801. EEC BITE PROCEDURE PROVIDED FAULT CODE 73-21392. EEC TEST FAILED. PERFORMED FIM 73-22 TASK 807 SINGLE CHANNEL FAULT. REMOVED AND REPLACED EEC #2 PER B737-800 AMM 73-21-60. PERFORMED EEC TEST. TEST FAILED, FAIL MESSAGE 73-31322, ENG ID PLUG SIGNAL OUT OF RANGE. REMOVED AND REPLACED ID PLUG ON #2 ENGINE EEC REF AMM 73-21-61. CONFIGURED PLUG AND PERFORMED EEC OPS CHECKS REF AMM 73-21-61 AND 73-21-60. OPS CHECKS GOOD.
